This is the top of the page.
Your item was added to your wishlist. Your item was already added to your wishlist.

Nuromol Tablets 16s

View all Nuromol

This product is intended to treat pain that has not been relieved by ibuprofen or paracetamol when used individually. Read enclosed leaflet before taking this product.

More Product Information

Product Information


This product is intended to treat pain that has not been relieved by ibuprofen or paracetamol when used individually. Read enclosed leaflet before taking this product.

Features

This product is intended to treat pain that has not been relieved by ibuprofen or paracetamol when used individually. Read enclosed leaflet before taking this product. Each tablet contains: Ibuprofen 200 mg and Paracetamol 500 mg.

Warnings or Restrictions

DO NOT TAKE IF YOU: - Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding - Are allergic to ibuprofen, paracetamol or any other ingredient of the product, aspirin or other related painkillers - Are taking other NSAID (non-steroidal anti-inflammatory drugs) painkilers or aspirin with a daily dose above 75mg - Are taking anything else containing ibuprofen or paracetamol at the same time - Are under 18 years old SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU: - Have or have had asthma, diabetes, high cholesterol, high/low blood pressure, a stroke, heart, liver, kidney or bowel problems - Are a smoker - Are pregnant WARNING: Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor. Do not use this product if you have not first tried paracetamol or ibuprofen to relieve your pain. Keep out of the sight and reach of children. CONTAINS PARACETAMOL. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage.

Product Specification

The active substances are ibuprofen and paracetamol. Each film-coated tablet contains 200 mg of ibuprofen and 500 mg of paracetamol. The other ingredients are croscarmellose sodium, microcrystalline cellulose, colloidal anhydrous silica, magnesium stearate, stearic acid. Film coating: polyvinyl alcohol, titanium dioxide, talc, macrogol,potassium aluminium silicate (E555), polysorbate.

Size (16) Unit (EA)

Product code: 817927

Product Uses

For use only after trying ibuprofen or paracetamol first When to Take This Product: For the first day of treatment, try either ibuprofen or paracetamol individually in accordance with the product instructions. If the pain has not been relieved then the next day you can start taking this product. For Relief From: - Headache - Dental pain - Cold and flu symptoms - Period pain - Rheumatic and muscular pain - Sore throat and fever - Back ache - Migraine Dosage: For oral administration and short term use only. Adults over 18 years old and elderly: take 1 tablet (or 2 if required), up to 3 times daily with food. Leave 6 hours between doses. Do not exceed 6 tablets in 24 hours. Do not give to children under 18 years. If your symptoms persist for more than 3 days or worsen, consult your healthcare professional.

Link to top of current page.
Link to display social media share links
Please wait...